Journal article icon

Journal article

Likely equilibria of the stochastic Rivlin cube

Abstract:

The problem of the Rivlin cube is to determine the stability of all homogeneous equilibria of an isotropic incompressible hyperelastic body under equitriaxial dead loads. Here, we consider the stochastic version of this problem where the elastic parameters are random variables following standard probability laws. Uncertainties in these parameters may arise, for example, from inherent data variation between different batches of homogeneous samples, or from different experimental tests. As for ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1098/rsta.2018.0068

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Catherine's College
Role:
Author
ORCID:
0000-0002-6436-8483
Publisher:
Royal Society Publisher's website
Journal:
Philosophical Transactions A: Mathematical, Physical and Engineering Sciences Journal website
Volume:
377
Issue:
2144
Article number:
20180068
Publication date:
2019-03-18
Acceptance date:
2018-06-25
DOI:
EISSN:
1471-2962
ISSN:
1364-503X
Source identifiers:
860134
Keywords:
Pubs id:
pubs:860134
UUID:
uuid:3fb8c410-ec8a-4d30-9ddb-eb13ddccb45f
Local pid:
pubs:860134
Deposit date:
2018-07-02

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP